# SDR YEN2008F00008

- Difficulty date: June 17, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 2,762 hours, 1,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE, AIR CONDITIONING VAPORS FOGGED UP FLIGHT DECK SO INTENSE WE WERE UNABLE TO SEE FLT INSTRUMENTS, ON CLIMB OUT OF 5000 RECYCLED PACK AND TURNING HEAT WAY UP VAPORS WENT AWAY.  REMOVED AND REPLACED VENTURI DP SENSOR IAW FIM TASK 21-51-00-810-812.  OPS CHECK OF AMS OK, NO FAULTS NOTED.  REPLACED RECIR FILTERS AS PRECAUTION.  (K)
